RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1987, Volume 23, Number 11, Pages 1872–1881 (Mi de6356)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

The unimprovability of the I. T. Kiguradze–G. G. Kvinikadze condition for the existence of unbounded regular solutions of the Emden-Fowler equation

N. A. Izobova, V. A. Rabtsevichb

a Institute of Mathematics, Academy of Sciences Byelorussian SSR
b Khutorskaya high school Cherven district, Minsk region

Full text: PDF file (1087 kB)

Bibliographic databases:
UDC: 517.925.4
Received: 19.05.1986

Citation: N. A. Izobov, V. A. Rabtsevich, “The unimprovability of the I. T. Kiguradze–G. G. Kvinikadze condition for the existence of unbounded regular solutions of the Emden-Fowler equation”, Differ. Uravn., 23:11 (1987), 1872–1881

Citation in format AMSBIB
\Bibitem{IzoRab87}
\by N.~A.~Izobov, V.~A.~Rabtsevich
\paper The unimprovability of the I.\,T.~Kiguradze--G.\,G.~Kvinikadze condition for the existence of unbounded regular solutions of the Emden-Fowler equation
\jour Differ. Uravn.
\yr 1987
\vol 23
\issue 11
\pages 1872--1881
\mathnet{http://mi.mathnet.ru/de6356}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=928234}
\zmath{https://zbmath.org/?q=an:0646.34038}


Linking options:
  • http://mi.mathnet.ru/eng/de6356
  • http://mi.mathnet.ru/eng/de/v23/i11/p1872

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Kon'kov, “On solutions of non-autonomous ordinary differential equations”, Izv. Math., 65:2 (2001), 285–327  mathnet  crossref  crossref  mathscinet  zmath
  • Number of views:
    This page:67
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019